Journal of Inequalities and Applications
Volume 2 (1998), Issue 3, Pages 269-273
An inequality on solutions of heat equation
Department of Mathematics, Inha University, 253 Yong Hyun-Dong, Nam-ku, In-chon 402-751, Korea
Received 28 April 1997; Revised 17 October 1997
Copyright © 1998 Du-Won Byun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be the solution of the initial value problem for the dimensional heat equation. Then, for any and for any , an inequality about and is obtained.